Help  Member List  Search  Portal
 Portal  Search  Member List
Hello There, Guest!  Register  Login
Loading...

BO and herbs?


Happyme

Senior Member


Posts: 370
Threads: 6
Joined: May 2015

#11
(13-01-2017, 07:56 PM) janny Wrote:
(12-01-2017, 03:53 PM) honeydew Wrote: After doing a bit more research on anti-androgens, I figured I'd rather use red reishi, wild yam and spearmint capsules. Would that be fine? Or would that be too much while taking BO?  Blush


Hi! I actually used this combination while on BO...all from swanson :Smile really do not know And I cannot be persistent, because the acne comes aout and my hair got worse after a while...and now what happened to me...I have been on vitex for a year now...using Natures way...they were perfect...last month I started to use planetary herbals vitex extract.and omg I do not know whether it is too strong, but I got headaches, horrible chin and cheeks acne, I lost weight..2-3kg :/...I was blaming my make up at first however it is the vitex.
Do you have any experience with this brand?


Hi Janny,
I have just received my bottle of Planetary Vitex.
I think the problem may be the extraction. I am seeing other girls that take 80mg a day with no problem.
My 2oz ( 59ml) would be gone in less than one day.
I'm going to try their recommendation of 2.5 ml twice a day and I'll let you know how that work. What dosage were you taking?
Bobbi

janny

Junior Member


Posts: 46
Threads: 4
Joined: Feb 2015

#12
(01-03-2017, 09:16 PM) Happyme Wrote:
(13-01-2017, 07:56 PM) janny Wrote:
(12-01-2017, 03:53 PM) honeydew Wrote: After doing a bit more research on anti-androgens, I figured I'd rather use red reishi, wild yam and spearmint capsules. Would that be fine? Or would that be too much while taking BO?  Blush


Hi! I actually used this combination while on BO...all from swanson :Smile really do not know And I cannot be persistent, because the acne comes aout and my hair got worse after a while...and now what happened to me...I have been on vitex for a year now...using Natures way...they were perfect...last month I started to use planetary herbals vitex extract.and omg I do not know whether it is too strong, but I got headaches, horrible chin and cheeks acne, I lost weight..2-3kg :/...I was blaming my make up at first however it is the vitex.
Do you have any experience with this brand?


Hi Janny,
I have just received my bottle of Planetary Vitex.
I think the problem may be the extraction. I am seeing other girls that take 80mg a day with no problem.
My 2oz ( 59ml) would be gone in less than one day.
I'm going to try their recommendation of 2.5 ml twice a day and I'll let you know how that work. What dosage were you taking?
Bobbi

Hi!
I was using 500mg/2x per day...it was probably too strong...now I am back to natures way...
What about you? Did it fit you or not? Smile

Happyme

Senior Member


Posts: 370
Threads: 6
Joined: May 2015

#13
I've only been on it for a week and dont have any problems so far.
I'm not a metric person so mg to ml is beyond my mental capacity. Its not really but I'm not interested in it enough to figure it out.
Anyway. I take 2.5 ml twice a day.
No dynamic breast growth, but no bad side effects either.
Bobbi
 

Users browsing this thread: 1 Guest(s)
Loading...